# SDR CA051223005

- Difficulty date: November 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING A MAINTENANCE CHECK FLIGHT, THE ENGINE EMITTED A LOUND NOISE ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE COMPRESSOR AND INLET AREA.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
